# SDR EVCA201911121

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N1821
- Make and model: Bell 206L-4
- Aircraft serial: 52366
- Aircraft time: 4,266 hours, 13,179 cycles
- Engine: Allsn 250C30P
- Engine time: 7,917 hours, 16,814 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 6890581
- Condition: Cracked
- Location: Pg Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BY VISUAL INSPECTION, FOUND PG AIR LINE FROM ACCUMULATOR TO FUEL CONTROL CRACKED APPROXIMATELY HALF THE CIRCUMFERENCE AND 1/2 INCH FROM FITTING.
